Alert archive / Texas / Red Flag Warnings in 2014
Red Flag Warning 30, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 12, 2014, 3:25 PM CDT for 19 counties in Texas. It took effect at Apr 13, 2014, 9:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2014, 3:25 PM CDT (20:25 UTC)
- In effect from
- Apr 13, 2014, 9:00 AM CDT
- Expired
- Apr 13, 2014, 9:22 PM CDT
- In force
- 12 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 7 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.4 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3145 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
070
WWUS84 KMAF 122025
RFWMAF
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
325 PM CDT SAT APR 12 2014
...RED FLAG WARNING IN EFFECT TODAY AND THIS EVENING FOR 20 FT
WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY OF 15 PERCENT OR
LESS...AND VERY HIGH FIRE DANGER FOR THE GUADALUPE MOUNTAINS...
SOUTHEAST NEW MEXICO PLAINS...VAN HORN/HIGHWAY 54 CORRIDOR...
PORTIONS OF THE UPPER TRANS PECOS AND NORTHWEST PERMIAN BASIN...
...A RED FLAG WARNING IS IN EFFECT SUNDAY REGION WIDE FOR 20 FT WINDS
OF 20 MPH OR GREATER... RELATIVE HUMIDITY OF 15 PERCENT OR LESS...
AND VERY HIGH FIRE DANGER FOR WEST TEXAS AND SOUTHEAST NEW
MEXICO...
.AN APPROACHING UPPER LEVEL SYSTEM AND ASSOCIATED STRONG SURFACE LOW
PRESSURE NORTH OF THE AREA WILL RESULT IN SOUTHWEST WINDS THIS
EVENING AND WEST WINDS ON SUNDAY. COMBINED WITH UNSEASONABLY WARM
TEMPERATURES...VERY LOW RELATIVE HUMIDITY...AND VERY HIGH FIRE
DANGER...CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST FOR
PORTIONS OF THE AREA UNTIL 10 PM CDT THIS EVENING AND ACROSS THE
ENTIRE AREA TOMORROW.
NMZ114-115-TXZ045-046-057-058-258-130830-
/O.UPG.KMAF.FW.A.0024.140413T1400Z-140414T0500Z/
/O.NEW.KMAF.FW.W.0030.140413T1400Z-140414T0500Z/
/O.CON.KMAF.FW.W.0029.000000T0000Z-140413T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-GUADALUPE MOUNTAINS-
325 PM CDT SAT APR 12 2014 /225 PM MDT SAT APR 12 2014/
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE
MOUNTAINS... SOUTHEAST NEW MEXICO PLAINS... AND VAN HORN REGION...
...RED FLAG WARNING IN EFFECT FROM 9 AM CDT /8 AM MDT/ SUNDAY TO
MIDNIGHT CDT /11 PM MDT/ SUNDAY NIGHT FOR 20 FT WINDS OF 20 MPH
OR GREATER... RELATIVE HUMIDITY OF 15 PERCENT OR LESS... AND VERY
HIGH FIRE DANGER
* WIND...THROUGH THIS EVENING...MOUNTAINS SOUTHWEST 25 TO 40 MPH
WITH GUSTS TO 55 MPH. PLAINS 15 TO 25 MPH WITH HIGHER GUSTS.
SUNDAY...MOUNTAINS WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH.
PLAINS 15 TO 25 MPH WITH GUSTS TO 30 MPH
* HUMIDITY...5 TO 15 PERCENT.
* FIRE DANGER...VERY HIGH.
* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
OUTDOOR BURNING IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES.
&&
$$
TXZ047-048-050>053-059>063-067>070-074-075-079>082-130830-
/O.UPG.KMAF.FW.A.0024.140413T1400Z-140414T0500Z/
/O.NEW.KMAF.FW.W.0030.140413T1400Z-140414T0500Z/
BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-LOVING-WINKLER-ECTOR-
MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-
325 PM CDT SAT APR 12 2014
...RED FLAG WARNING IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CDT
SUNDAY NIGHT FOR 20 FT WINDS OF 20 MPH OR GREATER... RELATIVE
HUMIDITY OF 15 PERCENT OR LESS... AND VERY HIGH FIRE DANGER...
* WIND...WEST WIND 20 TO 30 MPH WITH GUSTS UP TO 35 MPH.
* HUMIDITY...5 TO 10 PERCENT.
* FIRE DANGER...VERY HIGH.
* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
OUTDOOR BURNING IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES.
&&
$$
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)4 follow-up statements
163 WWUS84 KMAF 130334 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1034 PM CDT SAT APR 12 2014 ...A RED FLAG WARNING IS IN EFFECT SUNDAY REGION WIDE FOR 20 FT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS...AND VERY HIGH FIRE DANGER FOR WEST TEXAS AND SOUTHEAST NEW MEXICO... .AN APPROACHING UPPER LEVEL SYSTEM AND ASSOCIATED STRONG SURFACE LOW PRESSURE NORTH OF THE AREA WILL RESULT IN INCREASING WEST WINDS ON SUNDAY. COMBINED WITH UNSEASONABLY WARM TEMPERATURES... VERY LOW RELATIVE HUMIDITY...AND VERY HIGH FIRE DANGER...CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP ACROSS THE ENTIRE AREA TOMORROW AFTER A NIGHT OF GENERALLY POOR RECOVERY TONIGHT. NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-258- 131545- /O.CON.KMAF.FW.W.0030.140413T1400Z-140414T0500Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 1034 PM CDT SAT APR 12 2014 /934 PM MDT SAT APR 12 2014/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM CDT /8 AM MDT/ SUNDAY TO MIDNIGHT CDT /11 PM MDT/ SUNDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS... * WIND...WEST WIND 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...5 TO 10 PERCENT. * FIRE DANGER...VERY HIGH. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
315 WWUS84 KMAF 130852 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 352 AM CDT SUN APR 13 2014 ...A RED FLAG WARNING IS IN EFFECT TODAY REGION WIDE FOR 20 FT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS...AND VERY HIGH FIRE DANGER FOR WEST TEXAS AND SOUTHEAST NEW MEXICO... AN APPROACHING UPPER LEVEL SYSTEM AND ASSOCIATED STRONG SURFACE LOW PRESSURE NORTH OF THE AREA WILL RESULT IN INCREASING WEST WINDS TODAY. WINDS COMBINED WITH UNSEASONABLY WARM TEMPERATURES... VERY LOW RELATIVE HUMIDITY... AND VERY HIGH FIRE DANGER... WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE ENTIRE AREA TODAY AND TONIGHT. NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-258- 132200- /O.CON.KMAF.FW.W.0030.140413T1400Z-140414T0500Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 352 AM CDT SUN APR 13 2014 /252 AM MDT SUN APR 13 2014/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO MIDNIGHT CDT /11 PM MDT/ TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO... * WIND...WEST WIND 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...5 TO 10 PERCENT. * FIRE DANGER...VERY HIGH. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
567 WWUS84 KMAF 131851 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 151 PM CDT SUN APR 13 2014 ...A RED FLAG WARNING IS IN EFFECT THROUGH THIS EVENING FOR 20 FT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS...AND VERY HIGH FIRE DANGER FOR WEST TEXAS AND SOUTHEAST NEW MEXICO... AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED STRONG SURFACE LOW PRESSURE AREA HAS RESULTED IN INCREASING WEST WINDS. THESE WINDS COMBINED WITH UNSEASONABLY WARM TEMPERATURES... VERY LOW RELATIVE HUMIDITY... AND VERY HIGH FIRE DANGER... HAS RESULTED IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE ENTIRE AREA. THESE CONDITIONS WILL LAST THROUGH THIS EVENING. NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-258- 140500- /O.CON.KMAF.FW.W.0030.000000T0000Z-140414T0500Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 151 PM CDT SUN APR 13 2014 /1251 PM MDT SUN APR 13 2014/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO... * WIND...MOUNTAINS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH. PLAINS...WEST WINDS 20 TO 35 MPH WITH GUSTS UP TO 45 MPH. * HUMIDITY...5 TO 15 PERCENT. * FIRE DANGER...VERY HIGH. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
568 WWUS84 KMAF 140222 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 922 PM CDT SUN APR 13 2014 ...THE RED FLAG WARNING HAS BEEN CANCELLED... NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-258- 140330- /O.CAN.KMAF.FW.W.0030.000000T0000Z-140414T0500Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 922 PM CDT SUN APR 13 2014 /822 PM MDT SUN APR 13 2014/ ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST NEW MEXICO AND WEST TEXAS... WINDS HAVE SUBSIDED BELOW 20 MPH ACROSS THE AREA...THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 12, 3:07 PM CDT, 18 minutes earlier.
Area forecast discussion, Apr 12, 3:07 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
307 PM CDT Sat Apr 12 2014
.DISCUSSION...
WV imagery shows an upper trough entering AZ, and pushing a decent
fetch of subtropical moisture ahead of it over West Texas/SE NM.
This increased cloudiness has hindered mixing somewhat, making the
ongoing RFW a hit-n-miss venture this afternoon. As there are a few
more hours of heating left, we're reluctant to cancel what is
already issued, and will let the next shift make that call when
critical fire wx conditions abate. Further south, mesoscale
analysis shows a little instability developing near Presidio,
leaving an isolated chance of convection crossing the river late
this afternoon/evening.
Sunday, the upper trough moves thru the area, and will result in
dry, windy conditions across the region. The NAM initialized better
on both dewpoints and wind than the GFS, and is the preferred model
in the short term. That said, forecast soundings Sunday afternoon
mix to around 650mb. The jet core rounding the base of the trough
at this lvl is forecast to pass thru the region before peak
heating/mixing Sunday afternoon, but critical winds are advertised
all the way down thru the H85 level, so it won't be hard to hit
critical wind criteria. Despite falling heights/thicknesses ahead
of the trough bringing in lower temps Sunday afternoon, lower
dewpoints on SW-W flow will keep RH's low. For these reasons,
critical fire weather conditions are expected area-wide, and we've
upgraded the watch to a warning. Winds thru the Guadalupes look
marginal for a high wind warning Sunday, given the new
criteria/thresholds, but wind advisories look in order for areas
south.
As the upper trough exits the area Sunday night, a strong cold front
will move thru the region after 06Z Monday. Models have a very
sharp pressure gradient w/the fropa, and hint at a haboob as the
front moves thru. We've issued a high wind watch for the Guadalupes
as the front arrives, and advisories may be needed for adjacent
plains. Temps should come in well below normal Monday afternoon,
before plunging Monday night as gradients slacken under clear skies
as a secondary trough moves thru. This could result in the last freeze
of the spring for northern zones. We'll issue a warning or special
wx statement for affected areas sometime in the next 24 hours, when
higher res models have a better handle on what's going to freeze and
where.
Otherwise, temps slowly begin to warm Tuesday onward, getting back
to AOA normal by Thursday afternoon and into the weekend. A
tertiary upper trough moves over the region Thursday, but this looks
dry.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 60 84 46 56 / 10 0 0 0
BIG SPRING TX 64 85 46 56 / 10 0 0 0
CARLSBAD NM 61 84 45 58 / 10 10 10 10
DRYDEN TX 66 90 58 66 / 10 0 10 0
FORT STOCKTON TX 65 87 50 61 / 10 0 0 0
GUADALUPE PASS TX 52 78 40 51 / 10 0 0 0
HOBBS NM 57 81 40 52 / 10 0 10 10
MARFA TX 47 76 39 58 / 10 0 0 0
MIDLAND INTL AIRPORT TX 61 84 46 57 / 10 0 0 0
ODESSA TX 64 87 46 58 / 10 0 0 0
WINK TX 61 85 47 62 / 10 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING from 8 AM to 11 PM MDT Sunday FOR THE FOLLOWING
ZONES... Guadalupe Mountains NP/Lincoln NF/LNZ...Southeast
Plains/BLM Roswell/LNZ.
RED FLAG WARNING until 9 PM MDT this evening FOR THE FOLLOWING
ZONES... Guadalupe Mountains NP/Lincoln NF/LNZ...Southeast
Plains/BLM Roswell/LNZ.
HIGH WIND WATCH from late Sunday night through Monday morning
FOR THE FOLLOWING ZONES... Guadalupe Mountains of Eddy
County.
TX...RED FLAG WARNING from 9 AM CDT /8 AM MDT/ Sunday to Midnight CDT
/11 PM MDT/ Sunday Night FOR THE FOLLOWING ZONES...
Andrews...Big Bend Area...Borden...Crane...Davis/Apache
Mountains Area...Dawson...Ector...Gaines...Glasscock...
Guadalupe Mountains...Howard...Loving...Marfa Plateau...
Martin...Midland...Mitchell...Pecos...Presidio Valley...
Reagan...Reeves County and Upper Trans Pecos...Scurry...
Terrell...Upton...Van Horn and Highway 54 Corridor...Ward...
Winkler.
RED FLAG WARNING until 10 PM CDT /9 PM MDT/ this evening FOR THE
FOLLOWING ZONES... Dawson...Gaines...Guadalupe Mountains...
Reeves County and Upper Trans Pecos...Van Horn and Highway
54 Corridor.
HIGH WIND WATCH from late Sunday night through Monday morning
FOR THE FOLLOWING ZONES... Guadalupe Mountains.
WIND ADVISORY from 7 AM to 7 PM CDT Sunday FOR THE FOLLOWING
ZONES... Davis/Apache Mountains Area...Reeves County and
Upper Trans Pecos...Van Horn and Highway 54 Corridor.
&&
03/44Hazardous weather outlook, Apr 12, 2:43 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 243 PM CDT SAT APR 12 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-131945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 243 PM CDT SAT APR 12 2014 /143 PM MDT SAT APR 12 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THROUGH 10 PM CDT...DRY AND WINDY RED FLAG CONDITIONS WILL PERSIST ACROSS SOUTHEAST NEW MEXICO... THE GUADALUPE MOUNTAINS... VAN HORN REGION... PORTIONS OF THE UPPER TRANS PECOS AND THE NORTHWEST PERMIAN BASIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY...THE COMBINATION OF VERY DRY AND WINDY CONDITIONS ALONG WITH HIGH FIRE DANGER WILL RESULT IN CRITICAL RED FLAG CONDITIONS ACROSS THE REGION INTO THE EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:20 PM CDT | High Wind Watch | MAF | 13 hr | |
| Apr 12, 3:20 PM CDT | Wind Advisory | MAF | 28 hr |
Nearby
Red Flag Warnings in Texas, 2014Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.